How the interaction occurs:
Green tea may prevent your body from absorbing nadolol.
What might happen:
You may experience decreased blood pressure control. Although there may be no signs and symptoms of high blood pressure, seriously high cases may cause severe headaches, fatigue, vision problems, chest pain, or difficulty breathing.
What you should do about this interaction:
Let your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Your doctor may want to check your blood pressure more frequently or may want you to discontinue using green tea supplements or drinking green tea.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Let your doctor know right away if you experience any signs or symptoms of severe high blood pressure. Do not start, stop, or change the dosage of any medicine before checking with them first.Reference:1.Misaka S, Yatabe J, Muller F, Takano K, Kawabe K, Glaeser H, Yatabe M, Onoue S, Werba J, Watanabe H, Yamada S, Fromm M, Kimura J. Green tea ingestion greatly reduces plasma concentrations of nadolol in healthy subjects. Clin Pharmacol Ther 2014 Jan 13.